MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXT261214
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 02/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is unknown which device caused this adverse event.Additional system components involved in this adverse event include: item #pxc121200/lot #7758597/ udi #(b)(4).The review of the manufacturing paperwork verified that the lots met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential device or procedure-related adverse events that may occur and/or require intervention include, but are not limited to, endoleak and aneurysm enlargement.
 
Event or Problem Description
On (b)(6) 2010, the patient underwent endovascular repair of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.It was reported that, on an unknown date, a computerized tomography scan identified aneurysm enlargement.Reportedly the amount of aneurysm enlargement is unknown.The physician performed an angiogram in order to determine the cause of the aneurysm enlargement.The cause of the enlargement was unable to be determined, and no endoleaks were identified.The physician noted that the previously implanted contralateral leg component (lot #7758597) appeared to be, "sitting low," in the gate of the trunk-ipsilateral leg component (lot #06809135).It was reported that on (b)(6) 2019 a reintervention was performed as a precautionary measure to attempt to teat the unidentified aneurysm enlargement.Reportedly a contralateral leg component was used as a bridging mechanism between the previously implanted contralateral and trunk-ipsilateral leg components.There were no further reported issues.The patient tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8438775
Report Number2017233-2019-00156
Device Sequence Number2241730
Product Code MIH
UDI-Device Identifier00733132610181
UDI-Public00733132610181
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2012
Device Catalogue NumberPXT261214
Device Lot Number06809135
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR